# SDR MASA200400727

- Difficulty date: December 26, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 15,531 hours, 11,776 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6336 PHX.  PILOT REPORTED THE EXIT PATH LIGHTING STRIP WAS INOP.  MX RECONNECTED THE LIGHT STRIP PLUG.
